On some exponential means. Part II
József Sándor and
Gheorghe Toader
International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, 1-9
Abstract:
We prove some new inequalities involving an exponential mean, its complementary, and some means derived from known means by applying the exp-log method.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2006/051937.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2006/051937.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:051937
DOI: 10.1155/IJMMS/2006/51937
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().